advertisement
Question
Posted by: Magnate | 2011/06/09

Fitness Supplements

I have noticed that I seem to have erection problems when I am on USN supplements, phedra cut in a particular, an ephedrine based fat burner containing caffeine, green tea, capsicum etc......
One of the following scenarios always seems to occur:
- weak erection and penetration at half strength
- failure of erection for round 2
- full erection during foreplay and then i go numb just before penetration
- complete erection failure

Hiwever, my research on the internet doesnt show any indication of E.D as a side effect of Phedra Cut.
Can anyone confirm that it is indeed it causing these problems ?
Has anyone had the same problems ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Pseudoephedrine is a drug which can be used with variable success to treat priapism (or prolonged erection). It seems that the supplement that you are taking may contain this drug so may influence your ability to maintain/obtain an erection. Erectile problems may be caused by significant health problems, such as cardiovascular disease or diabetes. I would advise you to have a thorough examination with your medical doctor to exclude these.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2011/06/10

Pseudoephedrine is a drug which can be used with variable success to treat priapism (or prolonged erection). It seems that the supplement that you are taking may contain this drug so may influence your ability to maintain/obtain an erection. Erectile problems may be caused by significant health problems, such as cardiovascular disease or diabetes. I would advise you to have a thorough examination with your medical doctor to exclude these.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement